Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking metronidazole for vaginal infection. Have spotting. Chances of a miscarriage?

Hi, I just had my first child 5 month ago. Not sure if its relevant to my question but thought id mention it anyway. I've been having dark red, very clumpy vaginal discharge for the past few hours. I'm also taking metronidazole for a vaginal infection, vaginosis I think is what its called. I read online this could be a miscarrage so I'm starting to worry. But I'm also on the pill and not pregnant as far as I know.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi..thanks for using HCM.
you are treated with metronidazole for the vaginosis..
you are also on pills (progesterone)for contraception..
now you are having bleeding, it is menstruation probably after lactational ammenorrhea..
see your obstetrician for this.
all the best.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor